×

zbMATH — the first resource for mathematics

Multiplicity results using bifurcation techniques for a class of boundary value problems of impulsive differential equations. (English) Zbl 1221.34072
Summary: Using bifurcation techniques we investigate the existence of multiple solutions for a class of second order impulsive equations.

MSC:
34B37 Boundary value problems with impulses for ordinary differential equations
47J15 Abstract bifurcation theory involving nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Choisy, M.; Guegan, J.F.; Rohani, P., Dynamics of infectious diseases and pulse vaccination: teasing apart the embedded resonance effects, Physica D, 22, 26-35, (2006) · Zbl 1110.34031
[2] dOnofrio, A., On pulse vaccination strategy in the SIR epidemic model with vertical transmission, Appl math lett, 18, 729-732, (2005) · Zbl 1064.92041
[3] Elias, U., Eigenvalue problems for the equation ly+λp(x)y=0, J differ equations, 29, 28-57, (1978) · Zbl 0369.34008
[4] Fu, X.; Qi, J.; Liu, Y., General comparison principle for impulsive variable time differential equations with application, Nonlinear anal, 42, 1421-1429, (2000) · Zbl 0985.34011
[5] Fu, X.; Yan, B.; Liu, Y., Introduction to impulsive differential system, (2005), China Science Publisher Beijing, [in Chinese]
[6] Gao, S.; Chen, L.; Nieto, J.J.; Torres, A., Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine, 24, 6037-6045, (2006)
[7] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[8] Li, W.; Huo, H., Global attractivity of positive periodic solutions for an impulsive delay periodic model of respiratory dynamics, J comput appl math, 174, 227-238, (2005) · Zbl 1070.34089
[9] Ma, R., Global behavior of the components of nodal solutions of asymptotically linear eigenvalue problems, Appl math lett, 21, 754-760, (2008) · Zbl 1152.34319
[10] Ma, R.; An, Y., Global structure of positive solutions for nonlocal boundary value problems involving integral conditions, Nonlinear anal, 71, 4364-4376, (2009) · Zbl 1178.34029
[11] Ma, R.; O’Regan, D., Nodal solutions for second-order m-point boundary value problems with nonlinearities across several eigenvalues, Nonlinear anal (TMA), 64, 1562-1577, (2006) · Zbl 1101.34006
[12] Rabinowitz, P.H., Some global results for nonlinear eigenvalue problems, J funct anal, 7, 487-513, (1971) · Zbl 0212.16504
[13] Rabinowitz, P.H., On bifurcation from infinity, J differ equations, 14, 462-475, (1973) · Zbl 0272.35017
[14] Rachunkov, I.; Tvrdy, M., Non-ordered lower and upper functions in second-order impulsive periodic problems, Dyn contin discrete impuls syst ser A math anal, 12, 397-415, (2005) · Zbl 1086.34026
[15] Rynne, B.P., Infinitely many solutions of superlinear fourth order boundary value problems, Topol methods nonlinear anal, 19, 2, 303-312, (2002) · Zbl 1017.34015
[16] Tang, S.; Chen, L., Density-dependent birth rate, birth pulses and their population dynamic consequences, J math biol, 44, 185-199, (2002) · Zbl 0990.92033
[17] Walter, W., Ordinary differential equations, (1998), Springer NewYork
[18] Zavalishchin, S.T.; Sesekin, A.N., Dynamic impulse systems: theory and applications, (1997), Kluwer Academic Publishers Group Dordrecht · Zbl 0880.46031
[19] Yan, J.; Zhao, A.; Nieto, J.J., Existence and global attractivity of positive periodic solution of periodic single-species impulsive lotka – volterra systems, Math comput model, 40, 509-518, (2004) · Zbl 1112.34052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.